Abnormal extremal problems and optimality conditions

[No abstract available]

Authors
Editors
-
Publisher
Elsevier Ltd
Number of issue
4
Language
English
Pages
2461-2467
Status
Published
Department
-
Number
-
Volume
30
Year
1997
Organizations
  • 1 Dept. Differentional Equat. F., Peoples Friendship Univ. of Russia, Mikluho-Maklaia, 6, Moscow 117198, Russian Federation
Keywords
2-normal mapping; Abnormal point; Index of quadratic form; Lagrange multipliers; Second-order necessary conditions
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/745/